# SDR EIA2004134

- Difficulty date: October 9, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,948 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING STA 665-685, TRAILING EDGE SUPPORT BEAM, LOWER CHORD CRACKED ON FORWARD SIDE.  REPAIRED RT WING TRAILING EDGE SUPPORT BEAM, LOWER CHORD BETWEEN WS 665-685, PER ECRA 470-57-227-2, REV A.
